Cyclosporine

Cyclosporine is an immunosuppressant drug, which is used along with other drugs to prevent the patient's body from rejecting a transplanted organ. It is also used in conditions such as rheumatoid arthritis, nephrotic syndrome, psoriasis, and Crohn's disease.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Do I need hospitalization for psoriasis?

Query: Hi doctor, I am suffering from severe psoriasis. I also have something else going on along with the psoriasis. My skin is red, swollen, pus filled and large yellow scales of skin are coming off. I cannot touch anything on my skin as it causes extreme pain. It is also hot to touch. I picked all the s...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail, saw the pictures (attachment removed to protect patient identity) and do understand your concern. This pus filled lesions is a form of psoriasis called pustular psoriasis.Also you seem to be going into psoriatic erythroderma that is invol...  Read Full »

Kindly suggest a solution for itchy blisters in hands with dry and flaky skin.

Query: Hello doctor, I am 45 years old. I have developed eczema-like symptoms on the hands, especially. I take Levocet M (Levocetirizine and Montelukast) daily to control itching in my hands and foot. Itching of hands develops blisters, which, when gets cured, leaves behind hard, flaky, and leathery skin....  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Please send a few good quality photographs taken in natural light.  Read Full »

Does my eye problem need urgent care?

Query: Hello doctor, I am a 30 year old male. Currently, my right eye has a segment above the iris that has remained red for over a week now. I am also noticing a crescent shape at the edge of the iris and that is like a clear slightly raised lump where the redness is. Over the past few days, my eyelid ...  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. With your history of atopy and recurrent redness with stringy or ropy discharge, your eye lesion seems to be atopic keratoconjunctivitis. The larger pointy reddish lesions are called papillae and occur at the limbus, which is the junction of the white of the eye and th...  Read Full »

How are dry eyes treated?

Query: Hi doctor, I spend nine hours daily in front of a computer for the last five years. I have developed dry eye problem before two years and consulted a doctor. The doctor suggested Omega 369 tablets (Fultos 369) for 15 days and an eye drop (Softdrops) daily. The dry eye problem cured after taking tabl...  Read Full »


Dr. Shikha

General Practitioner, Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. First of all complete the duration of treatment with Osmega capsule (Omega-3 fatty acid) for three months continuously on once a day basis. Eye drop that you are using is a lubricant eye drop, which you can use it as long. Lubricant eye drops as such have no side effec...  Read Full »

Can I take Xolair for urticaria?

Query: Hi doctor,I have been suffering from preliminary chronic urticaria for unknown causes for the last 13 years. It is not responding to antihistamine treatment for the past six years. Sometimes, it gets as severe as I have to use Corticosterone injection (Diprofos). All blood analysis showed no cause.¬...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Chronic idiopathic urticaria is a type of urticaria (wheals). It is a disturbing illness and difficult to manage. Most urticaria patients benefit from prolonged antihistamines and some may require immune suppressing drugs like Cyclosporine t...  Read Full »

Please suggest treatment for Thygeson's superficial punctate keratitis.

Query: Hi doctor, I am suffering from Thygeson's superficial punctate keratitis disease and it is chronic. My father has glaucoma. I have been using steroid eye drop. They are Fluorometholone ophthalmic suspension and Restasis eye drop. I have been having this eye problem since about¬†two years. I am attac...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The proposed treatment for TSPK- ¬†Thygeson's superficial punctate keratitis remains artificial tears and topical corticosteroids, which you are using, topical Cyclosporine (Restasis) and soft contact lenses if required. The improvement and success of these treatments ...  Read Full »

Kindly tell me ways to cure eye allergy.

Query: Hi doctor, My 3 year old son has eye allergy for over two months now. When I consulted first, doctor suggested after inspection that it is a kind of seasonal pollen allergy and to give the eye drop Olopatadine along with Cellulose based eye lubricant. As it was not completely cured they gave steroid...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Your doctor is right in saying that your son has allergic conjunctivitis. Eye allergies, called allergic conjunctivitis, are a common condition that occurs when the eyes react to something that irritates them, called an allergen. The most common allergens are dust and pol...  Read Full »

What causes swollen lips and mouth with itching?

Query: Hello doctor, For the past two years, my wife is having skin allergy problem. It started soon after delivery of a baby. Sometimes, swelling on lips, mouth and itching on body was present. Three years back, took treatment for one year and the skin allergy resolved. But, now over a month, it has start...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Does she suffer from hives while scratching? If there is any rash then please send the photographs of it. Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

I have less dense hair and thinning of hair.Will there be any problem while taking Finasteride along with Cyclosporine?

Query: Hello Doctor, I have less dense packed hair with slight thinning in the hairline and on the vertex.¬†I have this condition since 2003. I am applying Minoxidil 5% since 10 years and from 2005 for every single day. My concern is I was diagnosed for Pure Red Cell Aplasia (PRCA), an autoimmune disorder ...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi,¬† Welcome to icliniq.com. Thanks for sending such an excellent description of your medical history and reports. (attachment removed to protect patient identity) I would like to say that both the dermatologists have recommended the best as per available literature in medical science, which clearl...  Read Full »

I got urethritis and conjunctivitis after unprotected oral sex. Please help.

Query: Hello doctor, I got urethritis and conjunctivitis, at the same time a few months back. I had thick transparent penile discharge with burning and itching sensation. I got this after a week of having unprotected oral sex.¬†I have had urethral swab and urine test done, and the reports showed ureaplasma...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your genital symptoms are quite classic for chronic non-bacterial prostatitis.¬†This is an ascending infection of the prostate gland from the¬†urethra.¬†Prostatitis is usually chronic and can lead to a dull aching pain for a long time. It is usually a consequence of gonor...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.